Translator Disclaimer
March, 1989 Spherical Regression with Errors in Variables
Ted Chang
Ann. Statist. 17(1): 293-306 (March, 1989). DOI: 10.1214/aos/1176347017

Abstract

Suppose $u_1, \cdots, u_n, v_1, \cdots, v_n$ are random points on the sphere such that for unknown points $\xi_1, \cdots, \xi_n$ and unknown rotation $A_0$, the distribution of $u_i$ depends only on $u^t_i\xi_i$ and that of $v_i$ on $v^t_iA_0\xi_i$. This paper provides asymptotic tests and confidence regions for $A_0$ and for its axis of rotation. Results are given in arbitrary dimension.

Citation

Download Citation

Ted Chang. "Spherical Regression with Errors in Variables." Ann. Statist. 17 (1) 293 - 306, March, 1989. https://doi.org/10.1214/aos/1176347017

Information

Published: March, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0669.62042
MathSciNet: MR981451
Digital Object Identifier: 10.1214/aos/1176347017

Subjects:
Primary: 62J99
Secondary: 86A60

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 1 • March, 1989
Back to Top